MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EPIC BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00572340
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter address 1&2: 120-121,near personal branch sbi,link rd number 3, e-3, arera colony; reported here as the address exceeded the character limit for the designated field.Block h6: imdrf device code a150103 captures the reportable event of stent premature deployment.
 
Event or Problem Description
It was reported to boston scientific corporation that an epic biliary endoscopic stent was to be implanted to treat a biliary obstruction in the biliary duct caused by a malignant stricture above the hilar region during a biliary self- expanding metal stent placement procedure performed on (b)(6) 2024.The patient's anatomy was tortuous and was dilated prior to stent placement.During the procedure, the stent deployment thumbwheel was rotated to deploy the stent; however, the sheath remained in position and the stent did not deploy.While removing the stent catheter, the sheath moved, and the stent deployed prematurely inside the scope.The stent got stuck and was removed together with the scope.Another epic biliary stent and scope were used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
EPIC BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20430282
Report Number3005099803-2024-05085
Device Sequence Number15350937
Product Code FGE
UDI-Device Identifier08714729896968
UDI-Public08714729896968
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K171809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model NumberM00572340
Device Catalogue Number7234
Device Lot Number0033257460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/11/2024
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexMale